American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Matthew Fayers. The irreducible representations of the alternating group which remain irreducible in characteristic $p$. Trans. Amer. Math. Soc. 368 (2016) 5807-5855.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Zimmermann. The ring of polynomial functors of prime degree. Trans. Amer. Math. Soc. 367 (2015) 7161-7192.
Abstract, references, and article information   
View Article: PDF

[3] C. Bowman, M. De Visscher and R. Orellana. The partition algebra and the Kronecker coefficients. Trans. Amer. Math. Soc. 367 (2015) 3647-3667.
Abstract, references, and article information   
View Article: PDF

[4] Anton Evseev. Generalised Cartan invariants of symmetric groups. Trans. Amer. Math. Soc. 367 (2015) 2823-2851.
Abstract, references, and article information   
View Article: PDF

[5] A. S. Gordienko. Amitsur's conjecture for polynomial $H$-identities of $H$-module Lie algebras. Trans. Amer. Math. Soc. 367 (2015) 313-354. MR 3271263.
Abstract, references, and article information   
View Article: PDF

[6] Kai Meng Tan and Wei Hao Teo. Sign sequences and decomposition numbers. Trans. Amer. Math. Soc. 365 (2013) 6385-6401.
Abstract, references, and article information   
View Article: PDF

[7] Gunter Malle and Gabriel Navarro. Blocks with equal height zero degrees. Trans. Amer. Math. Soc. 363 (2011) 6647-6669. MR 2833571.
Abstract, references, and article information   
View Article: PDF

[8] Stephen Griffeth. Orthogonal functions generalizing Jack polynomials. Trans. Amer. Math. Soc. 362 (2010) 6131-6157. MR 2661511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter R. W. McNamara and Stephanie van Willigenburg. Towards a combinatorial classification of skew Schur functions. Trans. Amer. Math. Soc. 361 (2009) 4437-4470. MR 2500893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Matthew Fayers. Decomposition numbers for weight three blocks of symmetric groups and Iwahori--Hecke algebras. Trans. Amer. Math. Soc. 360 (2008) 1341-1376. MR 2357698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] I. P. Goulden and A. Rattan. An explicit form for Kerov's character polynomials. Trans. Amer. Math. Soc. 359 (2007) 3669-3685. MR 2302511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nicholas A. Loehr and Gregory S. Warrington. Square $\boldsymbol{q,t}$-lattice paths and $\boldsymbol{\nabla(p_n)}$. Trans. Amer. Math. Soc. 359 (2007) 649-669. MR 2255191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Anton Cox and Alison Parker. Homomorphisms between Weyl modules for $\operatorname{SL}_3(k)$. Trans. Amer. Math. Soc. 358 (2006) 4159-4207. MR 2219015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Christine Bessenrodt and Jørn B. Olsson. On Cartan matrices and lower defect groups for covering groups of symmetric groups. Trans. Amer. Math. Soc. 358 (2006) 3623-3635. MR 2218991.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Ron M. Adin, Francesco Brenti and Yuval Roichman. Descent representations and multivariate statistics. Trans. Amer. Math. Soc. 357 (2005) 3051-3082. MR 2135735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alexander S. Kleshchev and Pham Huu Tiep. On restrictions of modular spin representations of symmetric and alternating groups. Trans. Amer. Math. Soc. 356 (2004) 1971-1999. MR 2031049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Donald I. Cartwright and Gabriella Kuhn. A product formula for spherical representations of a group of automorphisms of a homogeneous tree, II. Trans. Amer. Math. Soc. 353 (2001) 2073-2090. MR 1813608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Igor Pak. Ribbon tile invariants. Trans. Amer. Math. Soc. 352 (2000) 5525-5561. MR 1781275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Antonio Giambruno, Amitai Regev and Michail V. Zaicev. Simple and semisimple Lie algebras and codimension growth. Trans. Amer. Math. Soc. 352 (2000) 1935-1946. MR 1637070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alexander I. Molev and Bruce E. Sagan. A Littlewood-Richardson rule for factorial Schur functions. Trans. Amer. Math. Soc. 351 (1999) 4429-4443. MR 1621694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Phil Hanlon and Richard P. Stanley. A $q$-deformation of a trivial symmetric group action. Trans. Amer. Math. Soc. 350 (1998) 4445-4459. MR 1407491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jie Du and Hebing Rui. Based algebras and standard bases for quasi-hereditary algebras. Trans. Amer. Math. Soc. 350 (1998) 3207-3235. MR 1603902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Paul Fong and Morton E. Harris. On perfect isometries and isotypies in alternating groups. Trans. Amer. Math. Soc. 349 (1997) 3469-3516. MR 1390981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Murray Gerstenhaber and Mary E. Schaps. Hecke algebras, $U_qsl_n$, and the Donald-Flanigan conjecture for $S_n$. Trans. Amer. Math. Soc. 349 (1997) 3353-3371. MR 1390035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Sheila Sundaram and Volkmar Welker. Group actions on arrangements of linear subspaces and applications to configuration spaces . Trans. Amer. Math. Soc. 349 (1997) 1389-1420. MR 1340186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sheila Sundaram and Michelle Wachs. The homology representations of the $k$-equal partition lattice. Trans. Amer. Math. Soc. 349 (1997) 935-954. MR 1389790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Grant Walker. Modular Schur functions . Trans. Amer. Math. Soc. 346 (1994) 569-604. MR 1273543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] I. P. Goulden. A differential operator for symmetric functions and the combinatorics of multiplying transpositions . Trans. Amer. Math. Soc. 344 (1994) 421-440. MR 1249468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. R. Calderbank, P. Hanlon and S. Sundaram. Representations of the symmetric group in deformations of the free Lie algebra . Trans. Amer. Math. Soc. 341 (1994) 315-333. MR 1153011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Gadi Moran. The center of $\mathbb{Z}[S^{n+1}]$ is the set of symmetric polynomials in $n$ commuting transposition-sums . Trans. Amer. Math. Soc. 332 (1992) 167-180. MR 1062873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia